# SDR FDEA201005291707

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,280 hours, 28,087 cycles
- Engine: Pwa JT8D9
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543136
- Part serial: 03167R6488
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW ARCED AND CRACKED AT FL350 DURING CRUISE.  OUTER PANE CRACKED, NO PRESSURIZATION LOSS.  R & R R1 WINDSHIELD IAW AMM 56-11-011-4.  ALSO MOVED WINDOW WIRING LEAD TO TRANSFORMER TAP TERMINAL 26, IAW AMM 30-41-042-5.  OK FOR SERVICE. (CLOSED)
